zoloft causing horrible side effects...suggestions - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 3 Old 02-26-2012, 06:48 AM - Thread Starter
 
zacharysmom11's Avatar
 
Join Date: Feb 2012
Posts: 2
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I started on zoloft 25mg 7 days ago. I felt increased anxiety, dry mouth, insomnia, shakiness, headache and stiff/tense neck and sweaty palms and feet. I switched to taking it in the morning and that has helped with the insomnia. But the shakiness is still awful. I dont even feel like I can leave the house cause now I look like I am on something. Also, I still feel sort of surreal...like life is surreal. I am supposed to go back to work in 2 weeks and am FREAKED out about it. I have a very high stressful job taking care of people and feel like I can barely take care of myself. I contacted my MD who is prescribing the zoloft. I am supposed to increase my dose to 50mg tomorrow. She told me we may need to switch meds.

 

I also am breastfeeding. I go to counseling every week and support group every week.

 

Questions:

 

Did anyone get these symptoms on zoloft? Should I switch meds or try another week to see if they improve(higher dose may help md said?)

 

I am so desperate to get better asap as I have to return to work.

 

Thanks!

zacharysmom11 is offline  
#2 of 3 Old 02-26-2012, 12:05 PM
 
Bokonon's Avatar
 
Join Date: Aug 2009
Location: San Diego
Posts: 2,975
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

I'm so sorry you are experiencing this.  I remember that when I started Zoloft, and it was awful.  But it did go away.  I think it might have taken about 2-3 weeks, but after the first week it started subsiding.  Hang in there - you will start feeling better soon, and get relief too.

 

But if you feel like the side effects are too much, then you may want to switch to something different, though you might have to start over with potential side effects.  Or try taking the Zoloft at a different time of day?


A, jammin.gif mama to a boy (2005) and a girl (2009)
Bokonon is offline  
#3 of 3 Old 02-26-2012, 04:34 PM - Thread Starter
 
zacharysmom11's Avatar
 
Join Date: Feb 2012
Posts: 2
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Bokonon- thanks for your reply. I just switched from night to morning so I am going to try this for another few days. I increase tomorrow to 50mg. Just want to start feeling better asap! Thanks!

 

 

zacharysmom11 is offline  
Reply

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off